# SDR USAA2015021300001

- Difficulty date: February 12, 2015
- Submitted: February 16, 2015
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 21,685 hours, 8,219 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: DHE1141
- Condition: Faulty
- Location: R3 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR SLIDE ARMED INDICATION CLICKING.  REPLACED PROXIMITY SWITCH 6WN2 IAW AMM 52-73-11-401.  OPERATIONAL CHECKED GOOD.
